Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extinguishing the distinguished
logarithm problems


Authors: Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh
Journal: Proc. Amer. Math. Soc. 127 (1999), 2773-2777
MSC (1991): Primary 60E10, 60E07, 60F05
DOI: https://doi.org/10.1090/S0002-9939-99-04836-4
Published electronically: April 23, 1999
MathSciNet review: 1600140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence, uniqueness, and convergence properties of distinguished logarithms of multivariate characteristic functions are proved.


References [Enhancements On Off] (What's this?)

  • 1. Yuan Shih Chow and Henry Teicher, Probability theory, 2nd ed., Springer Texts in Statistics, Springer-Verlag, New York, 1988. Independence, interchangeability, martingales. MR 953964
  • 2. Kai Lai Chung, A course in probability theory, Harcourt, Brace & World, Inc., New York, 1968. MR 0229268
  • 3. W. F. Donoghue, Jr., Distributions and Fourier Transforms, Academic Press, New York, 1969.
  • 4. Howard G. Tucker, A graduate course in probability, Probability and Mathematical Statistics, Vol. 2, Academic Press, Inc., New York-London, 1967. MR 0221541

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60E10, 60E07, 60F05

Retrieve articles in all journals with MSC (1991): 60E10, 60E07, 60F05


Additional Information

Mark Finkelstein
Email: mfinkels@uci.edu

Howard G. Tucker
Affiliation: Department of Mathematics, University of California Irvine, Irvine, California 92697-3875
Email: htucker@math.uci.edu

Jerry Alan Veeh
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849-5307
Email: veehjer@mail.auburn.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04836-4
Keywords: Distinguished logarithms, characteristic functions, infinitely divisible laws, logarithms
Received by editor(s): July 14, 1997
Received by editor(s) in revised form: December 1, 1997
Published electronically: April 23, 1999
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1999 American Mathematical Society